MathSciNet Relay Station
MathSciNet bibliographic data
MR1105266 60J15 (60J25 60K35 82C41)
Bramson, Maury; Lebowitz, Joel L. Asymptotic behavior of densities for two-particle annihilating random walks. J. Statist. Phys. 62 (1991), no. 1-2, 297–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement